Integral representation of certain linear functionals

Edwin Hewitt

TBD mathscidoc:1701.332072

Arkiv for Matematik, 2, (2), 269-282, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:15 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{edwin1952integral,
  title={Integral representation of certain linear functionals},
  author={Edwin Hewitt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203415617849881},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={2},
  pages={269-282},
  year={1952},
}
Edwin Hewitt. Integral representation of certain linear functionals. 1952. Vol. 2. In Arkiv for Matematik. pp.269-282. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203415617849881.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved